# SDR SWAA2018032020552

- Difficulty date: March 16, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 65,860 hours, 38,310 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bezel
- Part number: 411A2125
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LOWER HANDLE BEZEL CRACKED.  R&R HANDLE BEZEL PER AMM.
